×

zbMATH — the first resource for mathematics

Un théorème de conjugaison des feuilletages. (French) Zbl 0208.25703

MSC:
57R30 Foliations in differential topology; geometric theory
PDF BibTeX XML Cite
Full Text: DOI Numdam EuDML
References:
[1] DENJOY, Sur LES courbes définies par LES équations différentielles à la surface du tore, Journal de Math. 11 (1932). · JFM 58.1124.04
[2] HAEFLIGER, Variétés feuilletées — Annales E.N. série 3-16 (1962). · Zbl 0122.40702
[3] HARTMANN, Ordinary differential equations. · Zbl 0545.34038
[4] NOVIKOV, Topology of foliations, Trudy Mosk. Maths. 14-513-83. · Zbl 0247.57006
[5] REEB, Sur certaines propriétés topologiques des variétés feuilletées. Hermann. · Zbl 0049.12602
[6] ROSENBERG, Foliations by planes, Topology 7 (1968). · Zbl 0157.30504
[7] ROSENBERG-ROUSSARIE, Reeb foliations, Annals of maths. (1970) 1-25. · Zbl 0198.28402
[8] ROSENBERG-ROUSSARIE, Topological equivalence of Reeb foliations (Topology Vol. 9, 231-242-(1970). · Zbl 0211.26602
[9] R. ROUSSARIE, Thèse, Faculté des Sciences d’Orsay (Nov. 1969).
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.